Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 11, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 2, 2010, 12:31 AM CDT for 4 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2010, 12:31 AM CDT (05:31 UTC)
- Expired
- Jun 2, 2010, 6:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Buchanan County, MO, Caldwell County, MO, Clinton County, MO, DeKalb County, MO
The radar
The Pleasant Hill radar (KEAX), 107 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2858 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1695 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 10.3
The text
As transmitted, in the capitals the NWS used until 2016.
041
WGUS53 KEAX 020531
FFWEAX
MOC021-025-049-063-021130-
/O.NEW.KEAX.FF.W.0011.100602T0531Z-100602T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1231 AM CDT WED JUN 2 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BUCHANAN COUNTY IN NORTHWEST MISSOURI...
NORTHERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
NORTHERN CLINTON COUNTY IN NORTHWEST MISSOURI...
SOUTHERN DEKALB COUNTY IN NORTHWEST MISSOURI...
* UNTIL 630 AM CDT
* AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED NUMEROUS THUNDERSTORMS ACROSS THE WARNED AREA WITH RADAR
ESTIMATES FROM ONE HALF TO TWO INCHES. THUNDERSTORMS ARE EXPECTED
TO CONTINUE ACROSS THE WARNED AREA THROUGH AT LEAST 2 AM WITH
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CAMERON...ELWOOD...GOWER...HAMILTON...ST. JOSEPH...AGENCY...
BRECKENRIDGE...KINGSTON...OSBORN AND STEWARTSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3972 9495 3973 9486 3977 9491 3982 9488
3978 9377 3964 9377 3960 9506
$$
DBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 6:46 PM CDT, 5 hours 45 minutes earlier.
Area forecast discussion, Jun 1, 6:46 PM CDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 646 PM CDT TUE JUN 1 2010 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... NEAR TERM (THROUGH TONIGHT)... RECENT 18Z KTOP/KOAX SOUNDINGS CONFIRM THAT THE DEEP ELEVATED MIXED LAYER DEPICTED ON 12Z KDDC SOUNDING HAS SPREAD ACROSS THE EASTERN PLAINS INTO WRN MO EARLY THIS AFTERNOON...AND IS CONFIRMED BY A RAPID DISSIPATION OF EARLIER CONVECTIVE CLOUD COVER AS WELL AS THE PRE-EXISTING CUMULUS FIELD ACROSS MID MISSOURI. FOR ALL BUT FAR NRN MO...EXPECT INHIBITION TO INCREASE THROUGH THE AFTERNOON HOURS /AS DEPICTED BY 16Z HRRR RUN/ DESPITE MID-UPPER 80F TEMPS AND NEAR 70F DEWPOINTS. THE EML CAPPING WILL ALLOW FOR STRONG TO EXTREME INSTABILITY TO BUILD ACROSS THE REGION WITH MLCAPES EXCEEDING 4000 J/KG. MEANWHILE...RECENT SATELLITE IMAGERY/SFC OBS SHOW A COMPOSITE COLD FRONT/OUTFLOW BOUNDARY PRESSING SOUTHWARD TOWARD THE NEBRASKA I-80 CORRIDOR. A PRONOUNCED DEWPOINT DISCONTINUITY OBSERVED 20-40M SOUTH OF THIS BOUNDARY WILL LIKELY BE THE INTERSECTION AT WHICH EXPLOSIVE THUNDERSTORM DEVELOPMENT WILL OCCUR IN THE NEXT SEVERAL HOURS ACROSS ERN NEB/SW IA. INCREASING SURFACE WINDS OF 15 TO 20 KNOTS...COUPLED WITH AN EXPECTED LOW LEVEL JET OF 40-45 KNOTS...WILL PROMOTE A STEADY SOUTHWARD PROPAGATION OF NEW UPDRAFTS. STRENGTHENING FLOW WILL ALSO YIELD IMPROVING HODOGRAPH CURVATURE AND LENGTH BENEATH WESTERLY MID LEVEL JET STREAK....SUGGESTING THAT STORM MODE WILL BE MAINLY SUPERCELLULAR...ESPECIALLY WITH ANY ISOLATED STORMS THAT DEVELOP AHEAD OF THE SURGING FRONTAL ZONE. SOME HIGH RESOLUTION MODEL OUTPUT DEPICTS SEVERAL ISOLATED CELLS DEVELOPING ACROSS SRN IA/NRN MO AFTER 22Z AND THIS SCENARIO CANNOT BE DISCOUNTED AS LONG AS THE SURFACE BASED CU FIELD EXISTS. THE MORE ORGANIZED ACTIVITY SHOULD APPROACH THE NORTHERN REACHES OF THE CWA BY MID EVENING...AND EVEN AFTER SUNSET...INCREASED BOUNDARY LAYER FLOW SHOULD EASILY MAINTAIN SUFFICIENT BUOYANCY WELL INTO THE EVENING HOURS. VERY LARGE CAPE AND SPEED SHEAR IN THE -10 TO -30C LAYER SUGGEST THE POTENTIAL FOR VERY LARGE HAIL. IN ADDITION... MID-UPPER FLOW PARALLEL TO THE SURFACE BOUNDARY ORIENTATION WOULD SUGGEST ADJACENT STORM SEEDING AND A RAPID UPSCALE GROWTH INTO A QLCS ACCOMPANIED BY AN INCREASING THREAT FOR DAMAGING WINDS. IT SHOULD ALSO BE NOTED THAT A RECENT BACKING OF THE SURFACE WINDS HAS BEEN OBSERVED OVER WRN MO/IA OWING TO UPSTREAM PRESSURE FALLS...MEANING THAT DESPITE EXPECTED STORM ORGANIZATION...THE TORNADO THREAT WILL REMAIN NON-ZERO. HIGHEST THREAT AREA FOR SEVERE WEATHER TONIGHT SHOULD GENERALLY BE ENCAPSULATED BY AN AREA NORTH OF STJ-CDJ-IRK BEFORE THE LLJ VEERS OUT AFTER 09Z AND TRANSFERS THE THREAT EAST OF THE REGION. BOOKBINDER (SHORT/LONG TERM...WEDNESDAY THROUGH TUESDAY)... FOR WEDNESDAY...MAIN CONCERN IS THE POTENTIAL FOR SEVERE WEATHER ACROSS THE FORECAST AREA. A FRONTAL BOUNDARY IS EXPECTED TO SAG SOUTHWARD INTO THE FORECAST AREA BY WEDNESDAY MORNING AND BY THE AFTERNOON SHOULD ROUGHLY BE SPLITTING THE FORECAST AREA FROM EAST CENTRAL KANSAS THROUGH NORTHEAST MISSOURI. THE ATMOSPHERE IN THE VICINITY OF THE BOUNDARY IS EXPECTED TO BE EXTREMELY UNSTABLE WITH SBCAPE VALUES OF 3000 TO 4000 J/KG LIKELY. STRONGER WINDS ALOFT ARE EXPECTED TO MOVE INTO NORTHERN PORTIONS OF THE FORECAST AREA LEADING TO 30 TO 40 KTS 0-6KM SHEAR. THIS COMBINATION OF HIGH CAPE AND MARGINAL SHEAR SHOULD LEAD TO STORMS BE ORGANIZED ENOUGH THAT LARGE HAIL AND DAMAGING WINDS APPEAR LIKELY WITH ANY STORM. AT THIS TIME THE THREAT OF TORNADOES SEEMS FAIRLY LOW DUE TO WEAKENING SURFACE FLOW AND VEERED SURFACE WINDS. THERE IS STILL SOME UNCERTAINTY WITH REGARDS TO POTENTIAL SEVERE WEATHER. THE MAIN ISSUE BEING HOW CONVECTION TONIGHT AND WEDNESDAY MORNING EVOLVES. IT SEEMS LIKELY THAT A CONVECTIVE COMPLEX WILL DEVELOP NORTHWEST OF THE FORECAST AREA TONIGHT AND TRACK TO THE EAST/SOUTHEAST THROUGH THE NIGHT. SHOULD THIS OCCUR IT MAY HELP STABILIZE THE REGION EITHER FROM CLOUD DEBRIS OR BY SWEEPING A GUST FRONT THROUGH THE AREA. REGARDLESS...THE POTENTIAL IS THERE FOR SEVERE THUNDERSTORMS WEDNESDAY GIVEN THE HIGH INSTABILITY...MARGINAL SHEAR AND BOUNDARY IN THE AREA. THUNDERSTORMS MAY LINGER INTO THURSDAY BUT CHANCES WILL DECREASE CONSIDERABLY THROUGH THE DAY AS THE AREA SEES RELATIVELY DRIER AIR ADVECT INTO THE REGION BEHIND THE FRONT. THIS SHOULD LEAD TO DRY CONDITIONS FOR MUCH OF THURSDAY INTO FRIDAY AFTERNOON BEFORE THE NEXT SERIES OF IMPULSES BEGIN TO AFFECT THE AREA. BY FRIDAY EVENING STORMS ARE ONCE AGAIN EXPECTED TO DEVELOP NORTHWEST OF THE FORECAST AREA AND TRACK TO THE EAST/SOUTHEAST. ALTHOUGH WARM ADVECTION ALOFT MAY INHIBIT THINGS AND LEAD TO MORE OF AN EASTERN MOVEMENT/AFFECTED AREA AS THE MCS RIDES THE EDGE OF THE WARM LAYER ALOFT. STORMS STILL LOOK POSSIBLE FOR SATURDAY HOWEVER CONFIDENCE REMAINS LIMITED DUE TO MODEL DISCREPANCIES AND POSSIBLE CAPPING ISSUES. FOR NOW WILL KEEP THE BEST CHANCES FOR STORMS TO THE NORTHERN AND NORTHEAST PORTIONS OF THE FORECAST AREA WHERE THE CAP SHOULD BE THE WEAKEST. CDB && .AVIATION... FOR THE 00Z TAFS...CONCERN FOR THE TERMINALS IS THE LINE OF CONVECTION IN SOUTHEASTERN NEBRASKA WHICH IS MVG SE. THE CONVECTION WILL LIKELY MOVE INTO THE KSTJ TERMINAL AROUND BETWEEN 04-06Z. IT IS UNCLEAR WHETHER THE CONVECTION WILL MAKE INTO THE KC TERMINALS LATE TONIGHT AS THE CAP MAY BE TOO STRONG. OTHERWISE...A WEAK BOUNDARY WILL MOVE INTO THE TERMINALS LATE TONIGHT AND WEDNESDAY. THIS BOUNDARY MAY TRIGGER THUNDERSTORMS WED AFTN...MAINLY FOR THE KC TERMINALS. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 1, 6:40 PM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 640 PM CDT TUE JUN 1 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-022345- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT- ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 640 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS...SOME SEVERE...WAS DEVELOPING ACROSS SOUTHEASTERN NEBRASKA EARLY THIS EVENING...FROM 30 MILES SOUTH OF OMAHA SOUTHEAST TO NEAR LINCOLN. THE LINE WAS MOVING SOUTHEAST AND MAY REACH ATCHISON COUNTY BY 730 OR 8 PM. THE LINE WILL CONTINUE TO PROGRESS EAST SOUTHEAST TO A SAINT JOSEPH TO CHILLICOTHE TO MACON LINE BETWEEN 11 PM AND 1 AM. THE PRIMARY THREATS ARE LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAINFALL. IF THE THUNDERSTORM COMPLEX HOLDS TOGETHER...IT WILL REACH THE INTERSTATE 70 CORRIDOR BETWEEN 2 AND 5 AM WITH THE THREAT OF SEVERE WEATHER DIMINISHING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE THREAT OF SEVERE WEATHER SHOULD SHIFT EAST OF THE REGION WEDNESDAY MORNING...BUT AN OUTFLOW BOUNDARY LEFT IN THE WAKE OF EARLIER THUNDERSTORMS WILL SERVE AS THE FOCUS FOR REDEVELOPMENT IN THE AFTERNOON. THUNDERSTORMS SHOULD DEVELOP AND BECOME QUITE WIDESPREAD ACROSS CENTRAL AND WEST CENTRAL MISSOURI WEDNESDAY AFTERNOON. SEVERE WEATHER MAY AGAIN OCCUR WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. LOOKING FURTHER AHEAD...THUNDERSTORMS CHANCES WILL INCREASE INTO WEEKEND AS A WARM AND HUMID AIR MASS INTERACTS WITH SEVERAL UPPER AIR DISTURBANCES. IT REMAINS TOO EARLY TO DETERMINE IF THIS ACTIVITY WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT IN THE SEVERE THUNDERSTORM WATCH AREA.
In the hours before
Local storm report, Jun 1, 11:39 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1139 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST UNIONVILLE 40.48N 93.00W
06/01/2010 E70 MPH PUTNAM MO EMERGENCY MNGR
TREES AND POWER LINES DOWN. PORTION OF A ROOF BLOWN ON TO
17TH AND MAIN STREET. WINDS WERE ESTIMATED TO GUST UP TO
70 MPH.
&&
GAMISLocal storm report, Jun 1, 11:47 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1147 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM HAIL ST JOSEPH 39.76N 94.85W
06/01/2010 E0.75 INCH BUCHANAN MO TRAINED SPOTTER
&&
DDEROCHELocal storm report, Jun 2, 12:04 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1204 AM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM HAIL CAMERON 39.74N 94.24W
06/01/2010 E0.88 INCH DEKALB MO EMERGENCY MNGR
&&
DDEROCHELocal storm report, Jun 2, 12:07 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1207 AM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM HAIL ST JOSEPH 39.76N 94.85W
06/01/2010 E0.88 INCH BUCHANAN MO BROADCAST MEDIA
REPORTED IN NORTHEAST ST JOSEPH
&&
DDEROCHELocal storm report, Jun 2, 12:09 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1209 AM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND GST MOBERLY 39.42N 92.44W
06/02/2010 E50 MPH RANDOLPH MO TRAINED SPOTTER
&&
AJLocal storm report, Jun 2, 12:25 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1225 AM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TSTM WND GST 3 W MOBERLY 39.42N 92.49W
06/02/2010 M54 MPH RANDOLPH MO AMATEUR RADIO
&&
DDEROCHEThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:32 PM CDT | Special Weather Statement | EAX | Atchison, Nodaway | 43 min |
| Jun 1, 8:03 PM CDT | Special Weather Statement | EAX | Atchison | 42 min |
| Jun 1, 8:12 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 48 min |
| Jun 1, 8:29 PM CDT | Special Weather Statement | EAX | Atchison | 46 min |
| Jun 1, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 31 min |
| Jun 1, 8:57 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 48 min |
| Jun 1, 8:59 PM CDT | Flash Flood Warning | EAX | Atchison, Nodaway | 3 hr |
| Jun 1, 9:19 PM CDT | Special Weather Statement | EAX | Andrew, Gentry, Holt | 41 min |
| Jun 1, 9:24 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer | 36 min |
| Jun 1, 9:35 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Daviess, DeKalb, Gentry, Grundy and 3 more | 40 min |
| Jun 1, 9:49 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 26 min |
| Jun 1, 10:02 PM CDT | Special Weather Statement | EAX | Buchanan, Caldwell, Clinton | 43 min |
| Jun 1, 10:05 PM CDT | Special Weather Statement | EAX | Linn, Livingston | 40 min |
| Jun 1, 10:21 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler | 39 min |
| Jun 1, 10:24 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 36 min |
| Jun 1, 10:41 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Chariton, Daviess, Grundy, Linn, Livingston and 2 more | 49 min |
| Jun 1, 10:47 PM CDT | Flash Flood Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Holt, Nodaway | 6 hr |
| Jun 1, 10:53 PM CDT | Special Weather Statement | EAX | Andrew, Buchanan, Caldwell, Clinton, DeKalb, Holt | 37 min |
| Jun 1, 10:57 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Schuyler | 33 min |
| Jun 1, 11:06 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Carroll, Chariton, Howard, Linn, Livingston and 3 more | 39 min |
| Jun 1, 11:38 PM CDT | Special Weather Statement | EAX | Andrew, Buchanan, DeKalb, Platte | 52 min |
| Jun 1, 11:41 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Carroll, Chariton, Howard, Linn, Livingston and 3 more | 34 min |
| Jun 2, 12:07 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Cooper, Howard, Lafayette, Pettis and 2 more | 38 min |
| Jun 2, 12:14 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 46 min |
| Jun 2, 1:00 AM CDT | Special Weather Statement | EAX | Buchanan, Caldwell, Clinton, Livingston | 45 min |
| Jun 2, 1:50 AM CDT | Areal Flood Advisory | EAX | Caldwell, Carroll, Chariton, Livingston, Ray, Saline | 6 hr |
| Jun 2, 2:18 AM CDT | Special Weather Statement | EAX | Andrew | 27 min |
| Jun 2, 2:59 AM CDT | River Flood Warning | EAX | Atchison, Holt | 10 hr |
| Jun 2, 3:42 AM CDT | Special Weather Statement | EAX | Andrew | 33 min |
| Jun 2, 4:29 AM CDT | Flash Flood Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Grundy, Holt and 3 more | 5 hr |
| Jun 2, 4:56 AM CDT | Special Weather Statement | EAX | Chariton | 34 min |
| Jun 2, 6:24 AM CDT | Special Weather Statement | EAX | Jackson, Lafayette, Ray | 51 min |
| Jun 2, 6:35 AM CDT | River Flood Warning | EAX | Buchanan | 57 hr |
| Jun 2, 6:38 AM CDT | Special Weather Statement | EAX | Cass, Johnson | 22 min |
| Jun 2, 7:03 AM CDT | Special Weather Statement | EAX | Bates, Cass, Henry, Johnson, Pettis, Saline | 42 min |
| Jun 2, 7:44 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 7 hr |
| Jun 2, 7:49 AM CDT | Special Weather Statement | EAX | Cooper, Henry, Howard, Pettis | 41 min |
| Jun 2, 9:10 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, Caldwell, Carroll, Chariton, Clinton and 11 more | 24 hr |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Linn, Livingston | 27 hr |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 20 days |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 27 days |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Platte | 10 days |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Platte | 20 days |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Carroll | 12 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 29 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 49 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 67 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 71 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 71 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Cooper, Howard | 3 days |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.